# SDR SWAA2022122975199

- Difficulty date: November 23, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 51,164 hours, 30,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810161
- Condition: Damaged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 232SF UPPER SURFACE PEELING.<[01] RECEIVED NEW PANEL.  THE FLOOR PANEL WILL BE INSTALLED ON ROUTINE T/C: TTG8Q00F146K.
